DBLP BibTeX Record 'journals/orl/HochbaumW99'

@article{DBLP:journals/orl/HochbaumW99,
  author    = {Dorit S. Hochbaum and
               Gerhard J. Woeginger},
  title     = {A linear-time algorithm for the bottleneck transportation
               problem with a fixed number of sources},
  journal   = {Oper. Res. Lett.},
  volume    = {24},
  number    = {1-2},
  year      = {1999},
  pages     = {25-28},
  ee        = {http://dx.doi.org/10.1016/S0167-6377(98)00053-4},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}